# SDR 2005UALA01051

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 48,961 hours, 18,046 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 16 LT INOP.  REPLACED BATTERY PACK AT POWER SUPPLY LOC, M10699 (ROW 23DEF).
